# SDR ASAA2023072644249

- Difficulty date: July 26, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 27,562 hours, 8,600 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT IS STAYIN ILLUMINATED AFTER MASTER CAUTION RESET. GROUNDED - YES. VERIFIED PROPER PLACEMENT OF LOWER DRIVE ARM AND MADE THE PROPER ADJUSTMENT PER MEL 21-5D. RAN PFTC PER TASK 21-61-00-740 ERASED EXISTING FAULTS OPS CHECK GOOD FOR MASTER CAUTION RESET REMAINS ON MEL.
